# SDR QXEA9600154

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 6 EMERGENCY LIGHT BATTERY PACKS ARE WEAK.  NR 2 AND NR 6 BATTERY PACKS REPLACED, PACKS OPS CHECKED GOOD.
